Lake Huron, 2016

Marine Thunderstorm Wind in Lake Huron, September 7, 2016

September 7, 2016 · NWS DTX · 1 event in 1 county or zone

A thunderstorm over Port Sanilac produced a 34 knot wind gust.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS DTX wrote it up.

A thunderstorm over Port Sanilac produced a 34 knot wind gust.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before the first event at Sep 7, 7:24 PM EST, 2 hours 56 minutes earlier.

Area forecast discussion, Sep 7, 7:24 PM EST, 2 hours 56 minutes before
Area Forecast Discussion
National Weather Service Detroit/Pontiac MI
824 PM EDT WED SEP 7 2016

.UPDATE...

Very moist and still modestly unstable pre-frontal environment
encompassing SE Michigan this evening.  Slow southeastward migration
of the inbound frontal zone will receive an additional boost as the
surface wave/remnant MCV now lifting across central lake MI pulls to
the east.  Substantial convergence/moist ascent ongoing along the
frontal zone yielding an extensive corridor of rain/convection.  Hi
Res guidance in support of recent radar trends in sustaining this
convection downstream and into at least the Tri-Cities/thumb,
perhaps reaching as far south as the I-69 corridor.  Outstanding
question moving forward remains the prevailing degree of convective
organization/strength as the nocturnal process begins to undermine
the available instability.  Plausible scenario exists for the
underlying 30-35 knots of bulk shear to retain sufficient
organization to present a strong/severe wind threat should the
thermodynamic profile remain supportive.  The prolonged positioning
of the forcing draped across the Tri-Cities will also leave this
area more susceptible to heavy rainfall and possible localized
flooding.

Less certainty in both possible occurrence/coverage of precipitation
with southward extent, given the initial displacement from the
convergence and then a deteriorating instability field by the
time the front arrives Thursday morning. Mixed signal across the
model spectrum here and suspect locales south of M-59 will rely on
how convective trends evolve tonight across northern Illinois.

Forecast update this evening simply to highlight the increasing
precipitation potential across the north...reaching the categorical
range north of M-46.

&&

.PREV DISCUSSION...
Issued at 722 PM EDT Wed SEP 7 2016

AVIATION...

SE Michigan airspace still firmly within a moist pre-frontal
environment, albeit with diminishing instability thanks to the
earlier RA/TSRA activity.  Lull through early tonight from FNT
southward, this corridor safely southeast of ongoing convection
aligned along the frontal boundary.  Greatest potential for
additional thunderstorms centered at MBS, as sufficient lingering
instability across this corridor may sustain ongoing upstream
activity.  Recent model guidance suggest prospects for additional
TSRA remains much lower toward the south and will refrain from any
mention through the early morning period.  Low stratus will become
increasing prevalent immediately behind the frontal passage during
the morning period, particularly across the northern TAF sites. The
Detroit corridor will remain on the fringe of this lower moisture.
Frontal timing will dictate whether renewed development can organize
before shifting into Ohio on Thursday.

For DTW...Existing rain cooled environment will provide a lull
through the first half of the night.  The added near surface
moisture will likely contribute to some FG/HZ development during
this time.  Upstream trends suggest greater potential for additional
thunderstorms will remain to the north through the night.  Small
window for MVFR stratus mid-late morning, before greater
mixing/drying takes hold.  Turning gusty out of the west-southwest
Thursday.

//DTW Threshold Probabilities...

* Low for ceiling 5000 ft tonight...then medium Thursday morning.

* Low for thunderstorms through Thursday morning.

PREV DISCUSSION...
Issued at 333 PM EDT Wed SEP 7 2016

DISCUSSION...

Another 90 degree day in the record books for Detroit (number 23).

Temperatures in the mid 80s to around 90 degrees over low to mid 70
dew pts has pushed MLcapes to 2000+ J/kg per SPC mesoscale analysis
(18z). Effective bulk shear has also increased just enough (25-35
knots along/west of US-23) to bring marginal isolated severe risk of
damaging winds for rest of daylight hours. The coverage and timing
of showers and thunderstorms through tomorrow remains problematic,
as height falls occur through the period, but 6hr max height fall
center tracks well north, through or north of the straights/northern
Lake Huron Tonight. Thus, low level jet will be strengthening
through the night, as surface low tracks through northern lower
Michigan, likely location of most widespread activity and highest
pops. Trailing cold front and narrowing tropical moisture axis (PW
values 2.25-2.35 inches) tracking through southeast Michigan
around 12z Thursday will certainly support higher chance/likely
(north) pops for showers and thunderstorms, mainly before 12z
Thursday, but also potentially just after. Meager leftover
instability (under 1000 J/kg, and probably 500 J/kg or less)
overnight draws pause with coverage, as 12z nam offers up mainly
dry solution. This is fortunate, as 0-1 KM bulk shear ramps up to
very concerning 30-40 knots, supportive of rotating updrafts, but
looks like enough of near surface stable layer to minimize tornado
threat, but obviously non-zero threat with a deepening low
pressure system.

Mid level dry slot and increasing daytime mixing tomorrow will scour
out any left over low level moisture, with westerly winds becoming
gusty in the afternoon, likely reaching around 30 mph based on 925-
850 mb flow of 25-30 knots. Highs should have no problem climbing
into the low to mid 80s once again with 925 mb temps in the lower
20s.

With surface high pressure (1015 mb per 12z euro) arriving for
Thursday night/Friday morning, added patchy fog mention, as 12z
Nam/GFS surface condensation pressure deficits forecasted to reach
at or near zero, as dew pts struggle to drop fall at or below 60
degrees.

With digging/amplifying upper level trough over the eastern
Rockies Friday morning and entering northern Plains Friday
afternoon, should be able to get away with a dry day before deeper
moisture and warm front returns late Friday night.

The upcoming weekend will start off active before quieter weather
moves back in to end the weekend into the start of next week.  An
upper level trough will slide across the Great Lakes region on
Saturday as an embedded shortwave rounds the base of the trough.
This will bring an associated surface low up across the region
bringing increased chances for rain and storms.  Current model runs
have the surface low moving northeast somewhere across the central
Great Lakes.  The cold front with this system looks to push through
the CWA by Saturday evening as cooler and drier northwest flow
follows behind.  More zonal flow then sets up as surface ridging
builds in over the area on Sunday and holds into Tuesday.

MARINE...

Surface low pressure will track northeast across lower Michigan and
northern Lake Huron overnight.  Southwesterly flow will increase
into the night. Scattered showers and thunderstorms will be present
in the warm unstable airmass ahead of cold front that will push
through Thursday morning.  Winds behind the front will become
westerly and increase.  High pressure passing Thursday night will
bring lighter winds that will become southerly Friday while
gradually increasing ahead of next cold front that will push through
Saturday afternoon.

HYDROLOGY...

Showers and thunderstorms are possible through tomorrow morning
before a cold frontal passage.  Air mass ahead of the front is very
moisture laden which could lead to very heavy rainfallrates in any
strong storm.  Most of the area will see rainfall totals of less
then an inch with some localize two inch totals possible.  The
potential for the heavies rainfall rates will be from now through
early night. Some brief localize minor flooding will be possible.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
Lake Huron...NONE.
Lake St Clair...NONE.
Michigan waters of Lake Erie...NONE.
&&

UPDATE.......MR
AVIATION.....MR
DISCUSSION...SF/SS
MARINE.......DRC
HYDROLOGY....DRC

You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.
Hazardous weather outlook, Sep 7, 11:35 AM EST, 10 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED TIME
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1235 PM EDT WED SEP 7 2016

MIZ047>049-053>055-060>063-068-080715-
MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER-
ST. CLAIR-LIVINGSTON-
1235 AM EDT WED SEP 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LOCATIONS NORTH OF M-59.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON, WHICH MAY
CONTINUE THROUGH TONIGHT. AN ISOLATED SEVERE THUNDERSTORM PRODUCING
WIND GUSTS TO 60 MPH IS POSSIBLE THROUGH EARLY EVENING.
OTHERWISE...TORRENTIAL RAINFALL WILL BE THE MAIN HAZARD THROUGH
TONIGHT. STORM MOTION WILL BE EAST AT 30 MPH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

LINGERING CHANCE OF THUNDERSTORMS THURSDAY, THEN AGAIN LATE FRIDAY
THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED DUE TO THE LIMITED COVERAGE.

LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-080715-
LAKE ST. CLAIR-
MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI-
LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT
BEYOND 5 NM OFF SHORE-
LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM
OFF SHORE-
LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE-
OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW
BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI-
PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI-
PORT SANILAC TO PORT HURON MI-
LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE-
LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE-
LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE-
1235 PM EDT WED SEP 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
HURON AND LAKE ST CLAIR.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON, WHICH MAY
CONTINUE THROUGH TONIGHT. AN ISOLATED SEVERE THUNDERSTORM PRODUCING
WIND GUSTS TO 60 MPH IS POSSIBLE THROUGH EARLY EVENING.
OTHERWISE...TORRENTIAL RAINFALL WILL BE THE MAIN HAZARD THROUGH
TONIGHT. STORM MOTION WILL BE EAST AT 25 KNOTS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

LINGERING CHANCE OF THUNDERSTORMS THURSDAY, THEN AGAIN LATE
FRIDAYTHROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

MIZ069-070-075-076-082-083-080715-
OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE-
1235 PM EDT WED SEP 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LOCATIONS ALONG AND
SOUTH OF M-59.

.DAY ONE...TODAY AND TONIGHT

A HEAT ADVISORY IS IN EFFECT. SEE THE LATEST NON-PRECPITATION
STATEMENT FOR DETAIL.

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON,
WITH MAY CONTINUE THROUGH TONIGHT. AN ISOLATED SEVERE THUNDERSTORM
PRODUCING WIND GUSTS TO 60 MPH IS POSSIBLE THROUGH EARLY EVENING.
OTHERWISE...TORRENTIAL RAINFALL WILL BE THE MAIN HAZARD THROUGH
TONIGHT. STORM MOTION WILL BE EAST AT 30 MPH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

LINGERING CHANCE OF THUNDERSTORMS THURSDAY, THEN AGAIN LATE
FRIDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED DUE TO THE LIMITED COVERAGE.

SF

YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).

In the hours before

Special weather statement, Sep 7, 8:12 PM EST, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
912 PM EDT WED SEP 7 2016

MIZ048-053-054-080145-
TUSCOLA MI-BAY MI-SAGINAW MI-
912 PM EDT WED SEP 7 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BAY...NORTHEASTERN
SAGINAW AND NORTHWESTERN TUSCOLA COUNTIES UNTIL 945 PM EDT...

AT 912 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM KAWKAWLIN TO NEAR ZILWAUKEE TO NEAR SAGINAW.
MOVEMENT WAS NORTHEAST AT 60 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

STRONG THUNDERSTORMS WILL BE NEAR...
  BAY CITY AND KAWKAWLIN AROUND 915 PM EDT.
  ESSEXVILLE AROUND 920 PM EDT.
  MUNGER AROUND 925 PM EDT.
  QUANICASSEE AROUND 935 PM EDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE BAY
PARK...GILFORD... ARTHUR...INDIANTOWN...WISNER...BAY CITY STATE
RECREATION AREA AND BUENA VISTA TOWNSHIP.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

&&

LAT...LON 4369 8387 4362 8368 4370 8360 4370 8358
      4347 8354 4340 8388 4350 8390 4370 8397
      4371 8390
TIME...MOT...LOC 0112Z 237DEG 53KT 4365 8393 4353 8396 4343 8406

MR
Special weather statement, Sep 7, 8:29 PM EST, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
929 PM EDT WED SEP 7 2016

MIZ047-048-053-054-080230-
TUSCOLA MI-BAY MI-SAGINAW MI-MIDLAND MI-
929 PM EDT WED SEP 7 2016

...SIGNIFICANT WEATHER ADVISORY FOR BAY...NORTHERN SAGINAW...
SOUTHEASTERN MIDLAND AND NORTHWESTERN TUSCOLA COUNTIES UNTIL 1030 PM
EDT...

AT 929 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR MIDLAND TO NEAR BRECKENRIDGE. MOVEMENT WAS
EAST AT 45 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

STRONG THUNDERSTORMS WILL BE NEAR...
  KAWKAWLIN AND LINWOOD AROUND 950 PM EDT.
  MIDLAND AND FREELAND AROUND 955 PM EDT.
  AUBURN AROUND 1000 PM EDT.
  SAGINAW AND ZILWAUKEE AROUND 1010 PM EDT.
  BAY CITY AND ESSEXVILLE AROUND 1015 PM EDT.
  MUNGER AROUND 1020 PM EDT.
  REESE AROUND 1025 PM EDT.
  QUANICASSEE AROUND 1030 PM EDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE
POSEYVILLE...LAPORTE... GORDONVILLE...PORTER
TOWNSHIP...INDIANTOWN...BOMBAY...BAY CITY STATE RECREATION
AREA...BAY PARK...CRUMP AND HEMLOCK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

&&

LAT...LON 4375 8427 4383 8389 4374 8391 4369 8388
      4362 8368 4372 8359 4375 8351 4379 8348
      4387 8349 4393 8344 4396 8327 4392 8331
      4392 8340 4390 8333 4388 8333 4385 8339
      4346 8366 4340 8437 4347 8437 4347 8452
TIME...MOT...LOC 0129Z 257DEG 38KT 4371 8425 4343 8450

MR
Special weather statement, Sep 7, 8:40 PM EST, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
940 PM EDT WED SEP 7 2016

MIZ049-054-080215-
TUSCOLA MI-HURON MI-
940 PM EDT WED SEP 7 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HURON AND NORTHERN
TUSCOLA COUNTIES UNTIL 1015 PM EDT...

AT 940 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
QUANICASSEE...OR NEAR AKRON...MOVING EAST AT 55 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  SEBEWAING AND UNIONVILLE AROUND 950 PM EDT.
  GAGETOWN AND OWENDALE AROUND 1000 PM EDT.
  CASS CITY AND ELKTON AROUND 1005 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE BAY PARK...BACH...
COLWOOD...ELLINGTON...WISNER AND COLLING.

LAT...LON 4387 8313 4356 8312 4354 8369 4363 8370
      4362 8368 4372 8359 4375 8351 4380 8348
TIME...MOT...LOC 0140Z 257DEG 47KT 4364 8360

MR
Local storm report, Sep 7, 8:51 PM EST, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
951 PM EDT WED SEP 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     HEAVY RAIN       FREELAND                43.52N 84.12W
09/07/2016  M1.25 INCH       SAGINAW            MI   TRAINED SPOTTER

            1 HOUR RAINFALL TOTAL

&&

SS
Special weather statement, Sep 7, 8:57 PM EST, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
957 PM EDT WED SEP 7 2016

MIZ053-080245-
SAGINAW MI-
957 PM EDT WED SEP 7 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SAGINAW COUNTY UNTIL
1045 PM EDT...

AT 956 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR MERRILL TO 6 MILES NORTHWEST OF MARION
SPRINGS TO 9 MILES SOUTH OF ITHACA. MOVEMENT WAS EAST AT 40 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

STRONG THUNDERSTORMS WILL BE NEAR...
  MERRILL AROUND 1000 PM EDT.
  MARION SPRINGS AROUND 1005 PM EDT.
  ST. CHARLES AROUND 1020 PM EDT.
  OAKLEY AROUND 1025 PM EDT.
  SAGINAW...CHESANING AND BRIDGEPORT AROUND 1030 PM EDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE BRANT...SHIELDS...
GARFIELD...HEMLOCK...NELSON...FENMORE...SHIAWASSEE NATIONAL WILDLIFE
REFUGE...LAYTON CORNERS...SWAN CREEK AND BUENA VISTA TOWNSHIP.

LAT...LON 4344 8392 4322 8393 4313 8393 4313 8437
      4344 8437
TIME...MOT...LOC 0156Z 268DEG 36KT 4344 8436 4329 8443 4315 8458

MR
Special weather statement, Sep 7, 9:32 PM EST, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1032 PM EDT WED SEP 7 2016

MIZ049-055-080315-
SANILAC MI-HURON MI-
1032 PM EDT WED SEP 7 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HURON AND NORTHERN
SANILAC COUNTIES UNTIL 1115 PM EDT...

AT 1032 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
ARGYLE...OR 9 MILES EAST OF CASS CITY...MOVING EAST AT 40 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  ARGYLE AROUND 1035 PM EDT.
  UBLY AROUND 1040 PM EDT.
  FORESTVILLE AROUND 1105 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE MINDEN...PARISVILLE...
RICHMONDVILLE...NEW GREENLEAF...TYRE...PALMS...WHITE ROCK...RUTH AND
HELENA.

LAT...LON 4350 8310 4367 8311 4382 8260 4355 8255
TIME...MOT...LOC 0232Z 249DEG 33KT 4358 8300

MR

The radar

The Detroit radar (KDTX), 111 km away, was scanning. The volume nearest the first event began at 03:18 UTC.

Open the radar archive at this moment

Event by event

1 marine thunderstorm wind. Local standard time, as filed.

Marine Thunderstorm Wind, Harbor Beach to Port Sanilac Mi

When
September 7, 10:20 PM EST
Where
Harbor Beach to Port Sanilac Mi forecast zone, 0.7 mi E of Port Sanilac
Measured
34 kt (39 mph) measured gust
Reported by
C-MAN Station
Coordinates
43.430, -82.536

What these are

Marine Thunderstorm Wind
Thunderstorm winds of 34 knots or more over coastal or lake waters.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Lake Huron in 2016Every state in 2016This day in weather history

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 659005.